Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 41, Issue 1, Winter 1999  pp. 55-68.

Continuity of the Drazin inverse

Authors Vladimir Rakocevic
Author institution: University of Nis, Faculty of Philosophy, Department of Mathematic, Cirila and Metodija 2, 18000 Nis, Yugoslavia

Summary:  In this paper we investigate the continuity of the Drazin inverse of a bounded linear operator on Banach space. Then as a corollary, among other things, we get the well known result of Campbell and Meyer ([1]) for the continuity of the Drazin inverse of square matrix.

Contents    Full-Text PDF